How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16042
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

MY DOCTOR GAVE ME GABAPENTIN 300MG, TUES. AND I SHAKE AND JERK

Customer Question

MY DOCTOR GAVE ME GABAPENTIN 300MG, TUES. AND I SHAKE AND JERK BADLY AT TIMES. MY BACK WHERE MY KIDNEYIS ON THE RIGHT SIDE ID HURTING ME . I HAVE CRONIC kIDNEY DISEASE. WHAT SHOULD I DO?
Submitted: 7 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 7 months ago.
Hello, Tremors are a side effect of gabapentin. You need to contact your doctor right away. If you can't get him, you can go to the Emergency Department. Best regards, Schuyler~

Related Health Questions